# SDR CALA2024031200694

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 63,315 hours, 26,310 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NDT ON L/H WINDOW FRAME MOD INSPECTION FOUND ONE CRACK , REPAIR TO BE PERFORMED WILL BE CONFIGURATION C OPTION 2.(REF AAR NR 100001689)
